# SDR KBM2004F00227

- Difficulty date: September 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: T/R Blade
- Part time: 492 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BLADE WORN.  REMOVED AND REPLACED HALF SHELLS.
